# SDR C2XA08CL008

- Difficulty date: January 15, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 17,779 hours, 13,596 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Relay
- Part number: CS500050D4A
- Condition: Burned
- Location: Current Sensor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CMH FLIGHT NR 3142 - THE CREW REPORTED PITOT 2 INOP MESSAGE ON THE EICAS IN FLIGHT AT 25000.  THEY ALSO REPORTED SMOKE IN COCKPIT AND CABIN.  EMERGENCY DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND PITOT 2 CURRENT SENSOR RELAY (K0054) AND SOCKET (XK0054) BURNED.  THE RELAY AND SOCKET WERE REPLACED AND OPERATIONAL CHECKS WERE GOOD.
